# SDR 97ZZZX3569

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 230
- Aircraft serial: 23019
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Part number: 7028502
- Condition: Shorted
- Location: Anti Collision
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

BEACON SHORTED AND BURNED.  CIRCUIT BREAKER TRIPS WHEN POWER APPLIED.
